# SDR IXXA060165S

- Difficulty date: June 15, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: T/E Flap
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING INBOARD FLAP UPPER OUTBOARD REPAIR DOUBLER GOUGED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED DOUBLER.  FABRICATED NEW DOUBLER, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED.  INSTALLED NEW DOUBLER AND NEW FASTENERS IAW DC8 SRM 57-2-1, 51-1-21, 57-7-0, 51-1-20A AND 51-1-8.
